# SDR HEEA083720

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062105
- Part serial: HR285
- Condition: Leaking
- Location: Rotor Servo
- Part time: 2,390 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROTOR SERVO HAS A STATIC LEAK.
